# SDR 97ZZZX4161

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747P
- Make and model: Saab SF340A
- Aircraft serial: 340A029
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: WSBS16ATC32Z
- Condition: Migrated
- Location: Rt Mlg Door
- Component: 7229150148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HYDRO TUBE SUPPORT BRACKET BEARING MIGRATED .3125 INCH OUT OF THE HYDRO TUBE SUPPORT BRACKET ASSEMBLY INBOARD.  UPON REPLACEMENT OF SWAGE BEARING, FOUND INBOARD SIDE OF BEARING UNSWAGED CAUSING BEARING TO MIGRATE INWARD.
